# SDR CHQA200500204

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 14,505 hours, 11,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOOK OFF FROM DCA WITH NO PROBLEMS.  AT 1500 FT, BROUGHT FLAPS UP AND WENT TO CLIMB THRUST, NOTICED COCKPIT SEEMED A LITTLE HAZY.  F/O OFFICER NOTICED HAZE.  HAZE STARTED TO GET THICKER.  F/A ATTENDANT SAW SMOKE OR HAZE IN THE CABIN.  DIVERTED TO IAD.  RAN ALL NORMAL CHECK LISTS.  LANDED OVERWEIGHT IN IAD, TAXIED TO GATE.  MX INSPECTED AND FOUND COUPLINGS AFT AND FORE OF DUEL TEMP CONTROL VALVE NR 2 TO BE AT FAULT.  R/R`D COUPLINGS AND CLAMPS IAW MM 21-60-01 AND OPS CHECK OK IAW MM CH 21.  NO DEFECTS NOTED; A/C OK FOR SERVICE.  FLT 3120  IAD-IND, WHEN CLIMBING THROUGH 15,000 FEET, TURNED ON MAP LIGHT AND NOTICED HAZE AGAIN.  F/A SAW IT, FIRST OFFICER SAW IT.  RETURNED TO IAD.  TURNED OFF PACK 2 AND SMOKE SEEMED
